# SDR DALA2022042802991

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 105,664 hours, 15,558 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0195 -ATO- TAKEOFF ABORTED AT 55 KNOTS DUE TO RT PACK INOP EICAS MESSAGE. / CORRECTIVE ACTION: MTC APPLIED THE MEL FOR RT PACK INOP. 04/27 JFK R/R RIGHT PACK FLOW CONTROL VALVE, OPS CHK GOOD.
